# SDR ASAA2022081239488

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 4,812 hours, 1,584 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567104
- Part serial: 472D0R
- Condition: Failed
- Location: Cockpit
- Part time: 17,238 hours, 4,920 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP ALTITUDE WINDOW HAS MULTIPLE WHITE DOTS MAKING SELECTED ALTITUDE DIFFICULT TO READ. GROUNDED - YES.  REMOVED/ INSTALLED NEW MCP REF B737-9 AMM 22-11-34/401.
